Alert archive / Michigan / River Flood Advisories in 2017

River Flood Advisory 20, NWS Green Bay, WI

May 18, 2017Marinette County, Wisconsin; Dickinson County, Menominee County, Michigan

NWS Green Bay, WI issued this river flood advisory at May 18, 2017, 4:51 AM CDT for Marinette County, Wisconsin; Dickinson County, Menominee County, Michigan. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 18, 2017, 4:51 AM CDT (09:51 UTC)
Expired
May 19, 2017, 4:47 PM CDT
In force
36 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Dickinson County, MI, Menominee County, MI, Marinette County, WI

The radar

The Marquette radar (KMQT), 102 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Menominee River at Vulcan (VLCM4). The gauge peaked at 13.02 ft at May 20, 2017, 12:00 PM CDT.

actionminormoderate101505/1805/1905/20
Action stage
9 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04065722, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood advisory went out at May 18, 4:20 AM CDT, 31 minutes earlier.

Area forecast discussion, May 18, 4:20 AM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
420 AM CDT Thu May 18 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 418 AM CDT Thu May 18 2017

The unseasonably strong upper system that produced severe thunderstorms
across parts of the area yesterday afternoon and evening will weaken
as it moves off into the upper ridge over the northeastern United
States. As it does so, the surface system will quickly exit bringing
the showers to an end during the afternoon hours. Heavy rain is possible
for awhile this morning across the far north. It will turn much colder
from north to south today as the cold front goes by, with steady or
falling temperatures in most areas.

Surface high pressure will build in quickly tonight as a an upper
ridge approaches from the west. The models forecast very dry air
to accompany the high, with precipitable water values of .15 to .25
inches being near record low values for this time of the year. With
a cold start to the evening and clearing skies, temperatures should
fall quickly in central and northcentral Wisconsin, with freezing
temperatures possible. A frost advisory or freeze warning may be
issued later today. A frost is not likely across eastern Wisconsin
where winds will be slow to diminish and the warmth of the lake
and bay will keep temperatures around 40F.

Friday looks to be dry until late in the day. Increasing clouds
will hold temperatures about 5 to 10 degrees below normal.

.LONG TERM...Friday Night Through Wednesday
Issued at 418 AM CDT Thu May 18 2017

A return to southerly flow aloft and a surface low approaching the
state from the southwest will bring warmer temperatures and wet
weather back to the area.

Daytime high temperatures are expected to gradually warm to near
normal by Monday, before cooler air moves in behind a passing up
upper level trough.

There is a chance for showers starting Friday night, ahead of the
approaching surface low. Thunderstorms are possible Saturday
afternoon and evening. Rain chances drop off after Saturday night
with the arrival of the dry slot. Model QPF fields vary, so there
are mainly just slight chance PoPs through the early part of next
week.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1207 AM CDT Thu May 18 2017

Lower ceilings will gradually develop southward through the area
tonight. Anticipate primarily MVFR, though some brief IFR ceilings
are possible in the north. Expect MVFR ceilings in the wake of the
cold front tomorrow, before clearing trend start late in the
day/during the evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......MG
AVIATION.......Skowronski
Hazardous weather outlook, May 18, 3:49 AM CDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
349 AM CDT Thu May 18 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
349 AM CDT Thu May 18 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Showers will end from west to east today, but many streams and
rivers are likely to run high due to the recent rainfall.

A frost or freeze is possible tonight across northcentral and
parts of central Wisconsin. A frost advisory or freeze warning
may be issued later today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms with heavy rain are possible Saturday afternoon and
evening but the threat of severe storms appears low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-190900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
349 AM CDT Thu May 18 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

A strong cold front moving south across the area today will produce
an abrupt wind shift to the north and could create conditions
hazardous to mariners. A period of gale force winds are possible
north of Sturgeon Bay.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance for thunderstorms Saturday afternoon and
evening.

RDM/MG

In the hours before

Local storm report, May 17, 10:59 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1059 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     NEW HOLSTEIN            43.95N 88.08W
05/17/2017                   CALUMET            WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

1020 PM     TSTM WND DMG     BRILLION                44.18N 88.06W
05/17/2017                   CALUMET            WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

KLB
Local storm report, May 17, 11:01 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1101 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND GST     MANITOWOC               44.08N 87.66W
05/17/2017  M41 MPH          MANITOWOC          WI   AWOS

&&

ECKBERG
Local storm report, May 17, 11:53 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1153 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     SHIOCTON                44.43N 88.58W
05/17/2017                   OUTAGAMIE          WI   911 CALL CENTER

            COUPLE REPORTS OF WIRES DOWN

1012 PM     TSTM WND DMG     NICHOLS                 44.56N 88.46W
05/17/2017                   OUTAGAMIE          WI   911 CALL CENTER

            COUPLE REPORTS OF WIRES DOWN

1015 PM     TSTM WND DMG     CHILTON                 44.03N 88.16W
05/17/2017                   CALUMET            WI   911 CALL CENTER

            TREES DOWN AND POWER OUTAGES

1018 PM     TSTM WND DMG     NEW HOLSTEIN            43.95N 88.08W
05/17/2017                   CALUMET            WI   911 CALL CENTER

            TREES DOWN AND POWER OUTAGES

1030 PM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
05/17/2017                   BROWN              WI   911 CALL CENTER

            ABOUT A DOZEN REPORTS OF TREES AND WIRES DOWN IN GREEN
            BAY

&&

TIMK
Local storm report, May 18, 12:17 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 AM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     TSTM WND DMG     2 S WAUPACA             44.31N 89.06W
05/17/2017                   WAUPACA            WI   911 CALL CENTER

            TREES AND POWER LINES DOWN

0948 PM     TSTM WND DMG     MANAWA                  44.46N 88.91W
05/17/2017                   WAUPACA            WI   911 CALL CENTER

            TREES AND POWER LINES DOWN

1002 PM     TSTM WND DMG     CLINTONVILLE            44.61N 88.75W
05/17/2017                   WAUPACA            WI   911 CALL CENTER

            TREES AND POWER LINES DOWN

&&

TIMK
Local storm report, May 18, 1:38 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
138 AM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     3 N EUREKA              44.04N 88.84W
05/17/2017                   WINNEBAGO          WI   TRAINED SPOTTER

            ONE TREE DOWN EAST OF HWY K AND BANNER HILL ROAD. TIME
            ESTIMATED.

&&

MG
Local storm report, May 18, 2:51 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
251 AM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND DMG     MARSHFIELD              44.66N 90.16W
05/17/2017                   WOOD               WI   TRAINED SPOTTER

            POWER POLES SNAPPED AND SOME DAMAGE WAS REPORTED AT A
            LOCAL BUSINESS NEARBY.

0159 PM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
05/17/2017  M66.00 MPH       WOOD               WI   ASOS

0205 PM     TSTM WND GST     ABBOTSFORD              44.95N 90.32W
05/17/2017  M50.00 MPH       MARATHON           WI   BROADCAST MEDIA

            FROM WAOW-TV

0242 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
05/17/2017  M35.00 MPH       MARATHON           WI   ASOS

            DOWNTOWN AIRPORT.

0243 PM     TSTM WND GST     MERRILL                 45.18N 89.68W
05/17/2017  M43.00 MPH       LINCOLN            WI   AWOS

0249 PM     TSTM WND GST     TOMAHAWK                45.46N 89.73W
05/17/2017  M40.00 MPH       LINCOLN            WI   AWOS

0308 PM     TSTM WND DMG     20 W RHINELANDER        45.63N 89.82W
05/17/2017                   ONEIDA             WI   LAW ENFORCEMENT

            A COUPLE OF TREES DOWNS.

0309 PM     TSTM WND GST     RHINELANDER             45.63N 89.41W
05/17/2017  M59.00 MPH       ONEIDA             WI   ASOS

0545 PM     HEAVY RAIN       3 SSW WAUSAUKEE         45.32N 87.96W
05/17/2017  M2.36 INCH       MARINETTE          WI   TRAINED SPOTTER

            1 FOOT DIAMETER TREE DOWN.

0652 PM     HAIL             NEKOOSA                 44.31N 89.88W
05/17/2017  M1.00 INCH       WOOD               WI   TRAINED SPOTTER

0652 PM     HAIL             4 S NEKOOSA             44.25N 89.88W
05/17/2017  M1.00 INCH       WOOD               WI   TRAINED SPOTTER

0653 PM     TSTM WND GST     PORT EDWARDS            44.33N 89.84W
05/17/2017  M60.00 MPH       WOOD               WI   PUBLIC

            MEASURED WIND GUST. ALSO NOTED STOP LIGHTS WERE OUT.

0653 PM     HAIL             PORT EDWARDS            44.33N 89.84W
05/17/2017  M0.50 INCH       WOOD               WI   PUBLIC

0700 PM     HAIL             5 E WISCONSIN RAPIDS    44.40N 89.74W
05/17/2017  M0.75 INCH       WOOD               WI   TRAINED SPOTTER

            ALSO NOTED SEVERAL 1-2 INCH DIAMETER TREE BRANCHES DOWN
            THROUGHOUT TOWN.

0707 PM     TSTM WND DMG     ATHENS                  45.03N 90.08W
05/17/2017                   MARATHON           WI   BROADCAST MEDIA

            SEMI TIPPED OVER IN ATHENS AROUND 708 PM. TIME ESTIMATED
            BASED ON RADAR.

0717 PM     TSTM WND GST     4 SE MARATHON CITY      44.91N 89.78W
05/17/2017  M42.00 MPH       MARATHON           WI   AMATEUR RADIO

            MEASURED WIND GUST AT THE CORNERS OF HWY N AND O. ALSO
            NOTED TORRENTIAL RAIN.

0720 PM     TSTM WND GST     MOSINEE                 44.78N 89.69W
05/17/2017  E50.00 MPH       MARATHON           WI   AMATEUR RADIO

            ON HWY 135 NEAR THE AIRPORT. ALSO NOTED HEAVY RAIN.

0720 PM     TSTM WND GST     MOSINEE                 44.78N 89.69W
05/17/2017  M49.00 MPH       MARATHON           WI   AWOS

0720 PM     HAIL             PLOVER                  44.45N 89.53W
05/17/2017  M0.25 INCH       PORTAGE            WI   CO-OP OBSERVER

            NOTED A MAX WIND GUST OF 37 MPH AND 0.18 INCHES OF RAIN
            WITH THE MOST RECENT STORM.

0728 PM     HAIL             ROTHSCHILD              44.88N 89.61W
05/17/2017  M0.50 INCH       MARATHON           WI   TRAINED SPOTTER

            DIME SIZE HAIL AND WINDS ESTIMATED TO AROUND 50 MPH.

0728 PM     HAIL             12 S ROTHSCHILD         44.71N 89.61W
05/17/2017  M0.50 INCH       MARATHON           WI   TRAINED SPOTTER

            DIME SIZE HAIL AND WINDS ESTIMATED AT 50 MPH.

0730 PM     TSTM WND DMG     1 S MERRILL             45.17N 89.68W
05/17/2017                   LINCOLN            WI   LAW ENFORCEMENT

            SEVERAL TREES DOWN JUST SOUTH OF MERRILL.

0730 PM     HAIL             MOSINEE                 44.78N 89.69W
05/17/2017  M0.50 INCH       MARATHON           WI   AMATEUR RADIO

            DIZE SIZE HAIL. WIND GUST ESTIMATED AROUND 50 MPH AT 725
            PM.

0731 PM     HAIL             PLOVER                  44.45N 89.53W
05/17/2017  E0.25 INCH       PORTAGE            WI   TRAINED SPOTTER

            ON THE INTERSECTION OF RIVER DRIVE AND GRANT AVE.

0733 PM     HAIL             SE WAUSAU               44.96N 89.63W
05/17/2017  M0.25 INCH       MARATHON           WI   TRAINED SPOTTER

0736 PM     TSTM WND DMG     2 E IRMA                45.34N 89.62W
05/17/2017                   LINCOLN            WI   LAW ENFORCEMENT

            TREES DOWN AT HIGHWAY 51 AND COUNTY J.

0740 PM     TSTM WND DMG     2 ENE DOERING           45.24N 89.43W
05/17/2017                   LINCOLN            WI   LAW ENFORCEMENT

            TREES DOWN ON COUNTY ROAD X.

0757 PM     HAIL             E PLOVER                44.45N 89.53W
05/17/2017  M0.50 INCH       PORTAGE            WI   LAW ENFORCEMENT

            ON THE CORNER OF I-39 AND HWY 54 EAST OF PLOVER.

0758 PM     TSTM WND GST     ANTIGO                  45.15N 89.15W
05/17/2017  E45.00 MPH       LANGLADE           WI   TRAINED SPOTTER

            WIND GUST ESTIMATED AT 45 MPH.

0802 PM     HAIL             MARSHFIELD              44.66N 90.16W
05/17/2017  E0.50 INCH       WOOD               WI   LAW ENFORCEMENT

            PEA TO DIME SIZE HAIL.

0804 PM     TSTM WND DMG     WOODBORO                45.59N 89.55W
05/17/2017                   ONEIDA             WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. TIME ESTIMATED BASED ON
            RADAR.

0805 PM     TSTM WND DMG     ANTIGO                  45.15N 89.15W
05/17/2017                   LANGLADE           WI   LAW ENFORCEMENT

            TREES DOWN IN THE CITY OF ANTIGO.

0812 PM     TSTM WND DMG     ELCHO                   45.43N 89.18W
05/17/2017                   LANGLADE           WI   LAW ENFORCEMENT

            TREES DOWN IN ELCHO. TIME ESTIMATED BASED ON RADAR.

0816 PM     TSTM WND DMG     SUGAR CAMP              45.78N 89.30W
05/17/2017                   ONEIDA             WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0828 PM     HAIL             4 E WAUPACA             44.34N 88.98W
05/17/2017  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

            GUSTY WINDS AND HEAVY RAIN ALSO NOTED.

0834 PM     TSTM WND DMG     1 NW BOULDER JUNCTION   46.12N 89.64W
05/17/2017                   VILAS              WI   TRAINED SPOTTER

            ABOUT 15 TO 20 INCH DIAMETER TREES DOWN ON ROADS. SOME
            ROADS ARE BLOCKED BY THE TREES. TIME ESTIMATED BY RADAR.

0834 PM     TSTM WND DMG     2 N BOULDER JUNCTION    46.14N 89.63W
05/17/2017                   VILAS              WI   TRAINED SPOTTER

            WINDS THAT TOOK OUT SMALL TO MEDIUM SIZED TREE LIMBS.
            ALSO HEAVY RAIN.

0920 PM     TSTM WND DMG     S WAUTOMA               44.06N 89.28W
05/17/2017                   WAUSHARA           WI   STORM CHASER

            TREES SNAPPED AND UPROOTED. TOP OF TALL HEALTHY PINE TREE
            SNAPPED OFF, 10 INCH DIAMETER TRUNK WAS SNAPPED.

0925 PM     TSTM WND GST     WAUTOMA                 44.06N 89.28W
05/17/2017  M52.00 MPH       WAUSHARA           WI   AWOS

0930 PM     TSTM WND GST     STEVENS POINT           44.51N 89.56W
05/17/2017  M35.00 MPH       PORTAGE            WI   TRAINED SPOTTER

            MEASURED 35 MPH SUSTAINED WINDS. CORNER OF HWY HH AND 51.

0930 PM     TSTM WND GST     PLOVER                  44.45N 89.53W
05/17/2017  M41.00 MPH       PORTAGE            WI   CO-OP OBSERVER

0937 PM     TSTM WND DMG     2 S WAUPACA             44.31N 89.06W
05/17/2017                   WAUPACA            WI   911 CALL CENTER

            TREES AND POWER LINES DOWN

0942 PM     TSTM WND GST     WAUPACA                 44.34N 89.06W
05/17/2017  M49.00 MPH       WAUPACA            WI   AWOS

0948 PM     TSTM WND DMG     MANAWA                  44.46N 88.91W
05/17/2017                   WAUPACA            WI   911 CALL CENTER

            TREES AND POWER LINES DOWN

0955 PM     TSTM WND GST     NEW LONDON              44.38N 88.75W
05/17/2017  M42.00 MPH       WAUPACA            WI   MESONET

            REPORT FROM WBAY WEATHERBUG SITE.

1000 PM     TSTM WND DMG     3 N EUREKA              44.04N 88.84W
05/17/2017                   WINNEBAGO          WI   TRAINED SPOTTER

            ONE TREE DOWN EAST OF HWY K AND BANNER HILL ROAD. TIME
            ESTIMATED.

1000 PM     TSTM WND DMG     SHIOCTON                44.43N 88.58W
05/17/2017                   OUTAGAMIE          WI   911 CALL CENTER

            COUPLE REPORTS OF WIRES DOWN

1002 PM     TSTM WND DMG     CLINTONVILLE            44.61N 88.75W
05/17/2017                   WAUPACA            WI   911 CALL CENTER

            TREES AND POWER LINES DOWN

1003 PM     TSTM WND GST     MARION                  44.66N 88.88W
05/17/2017  E50.00 MPH       WAUPACA            WI   TRAINED SPOTTER

1005 PM     TSTM WND GST     APPLETON                44.26N 88.40W
05/17/2017  M61.00 MPH       OUTAGAMIE          WI   AWOS

1005 PM     TSTM WND GST     CLINTONVILLE            44.61N 88.75W
05/17/2017  E50.00 MPH       WAUPACA            WI   TRAINED SPOTTER

            ESTIMATED WIND GUST.

1008 PM     TSTM WND GST     S SHIOCTON              44.43N 88.58W
05/17/2017  M40.00 MPH       OUTAGAMIE          WI   TRAINED SPOTTER

            ALSO NOTICED POWER LINE FLASH TO THE SW SHORTLY BEFORE
            MEASURING THE GUST.

1012 PM     TSTM WND DMG     NICHOLS                 44.56N 88.46W
05/17/2017                   OUTAGAMIE          WI   911 CALL CENTER

            COUPLE REPORTS OF WIRES DOWN

1015 PM     TSTM WND DMG     CHILTON                 44.03N 88.16W
05/17/2017                   CALUMET            WI   911 CALL CENTER

            TREES DOWN AND POWER OUTAGES

1018 PM     TSTM WND DMG     NEW HOLSTEIN            43.95N 88.08W
05/17/2017                   CALUMET            WI   911 CALL CENTER

            TREES DOWN AND POWER OUTAGES

1018 PM     TSTM WND GST     NEW HOLSTEIN            43.95N 88.08W
05/17/2017  E53.00 MPH       CALUMET            WI   MESONET

            TIME ESTIMATED.

1019 PM     TSTM WND GST     CHILTON                 44.03N 88.16W
05/17/2017  M53.00 MPH       CALUMET            WI   MESONET

            TIME ESTIMATED.

1020 PM     TSTM WND DMG     BRILLION                44.18N 88.06W
05/17/2017                   CALUMET            WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

1020 PM     TSTM WND DMG     NEW HOLSTEIN            43.95N 88.08W
05/17/2017                   CALUMET            WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

1021 PM     TSTM WND GST     KESHENA                 44.88N 88.63W
05/17/2017  M52.00 MPH       MENOMINEE          WI   BROADCAST MEDIA

            TIME ESTIMATED BASED ON RADAR.

1029 PM     TSTM WND GST     GREEN BAY               44.51N 88.00W
05/17/2017  M55.00 MPH       BROWN              WI   ASOS

1030 PM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
05/17/2017                   BROWN              WI   911 CALL CENTER

            ABOUT A DOZEN REPORTS OF TREES AND WIRES DOWN IN GREEN
            BAY

1031 PM     TSTM WND GST     GREEN BAY               44.51N 88.00W
05/17/2017  M49.00 MPH       BROWN              WI   MESONET

            FROM WBAY MESONET. TIME ESTIMATED.

1045 PM     TSTM WND GST     DENMARK                 44.34N 87.83W
05/17/2017  M44.00 MPH       BROWN              WI   MESONET

            REPORT FROM WBAY WEATHERBUG SITE.

1056 PM     TSTM WND GST     MANITOWOC               44.08N 87.66W
05/17/2017  M41.00 MPH       MANITOWOC          WI   AWOS

&&

MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:13 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon50 min
May 17, 7:44 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Oneida29 min
May 17, 7:59 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Portage, Shawano, Waupaca61 min
May 17, 8:10 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida, Vilas37 min
May 17, 8:15 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 17, 8:15 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 17, 8:22 PM CDTSpecial Marine WarningGRB113 min
May 17, 8:37 PM CDTAreal Flood AdvisoryGRBLincoln, Marathon, Portage, Wood12 hr
May 17, 8:39 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette31 min
May 17, 8:54 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Waushara, Wood44 min
May 17, 9:01 PM CDTRiver Flood WarningGRBWood51 hr
May 17, 9:03 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto16 min
May 17, 9:26 PM CDTSevere Thunderstorm WarningGRBCalumet, Marathon, Outagamie, Portage, Shawano, Waupaca and 2 more49 min
May 17, 9:34 PM CDTSpecial Marine WarningGRB116 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Oconto, Outagamie and 1 more61 min
May 17, 10:29 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Menominee, Oconto28 min
May 17, 10:48 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee42 min
May 17, 11:20 PM CDTSpecial Marine WarningGRB85 min
May 18, 4:01 AM CDTGale WarningGRB17 hr
May 18, 4:01 AM CDTSmall Craft AdvisoryGRB24 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 18, 5:29 AM CDTAreal Flood WarningGRBMarathon12 hr
May 18, 6:37 AM CDTRiver Flood WarningGRBLincoln62 hr
May 18, 6:37 AM CDTRiver Flood WarningGRBMarathon4 days
May 18, 6:46 AM CDTRiver Flood WarningGRBLincoln, Marathon62 hr
May 18, 7:29 AM CDTRiver Flood WarningGRBWood27 hr
May 18, 9:51 AM CDTRiver Flood WarningGRBMarathon57 hr
May 18, 2:50 PM CDTFrost AdvisoryGRBMarathon, Marinette, Menominee, Oconto, Portage, Shawano and 3 more17 hr
May 18, 2:50 PM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more17 hr

Nearby

River Flood Advisories in Michigan, 2017River Flood Advisories in Wisconsin, 2017Every river flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.